Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Felt weakness, rapid pulse and fainting in shower. Could it be due to not eating?

I was in the shower earlier and felt like passing out. My symptoms were weakness, feeling faint, rapid pulse and I started to see spots and my skin looked pale. then I went to my bed to lay down and after a few minutes, I started to feel better. Also, I didn t eat anything this morning, yet I didn t feel like I was hungry.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms you had in shower were likely to be due to vasovagal attack. The pooling of blood in the legs due to remaining in the hot shower can cause such symptoms. Taking adequate fluids orally and keeping your feet elevated will help in symptomatic improvement.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor